# SDR IPXA10658221

- Difficulty date: January 12, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27743
- Aircraft time: 36,885 hours, 11,429 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311T200055A
- Part serial: 000260
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 7C NO,1 PYLON - EXTERNAL SKIN CRACKED AT PYLON PANEL NR 432AL CUTOUT AREA.  SKIN REPAIRED IAW HX RS NR R54-50-36587 A MATERIAL 2024T3-0.080" CRACK LENGTH 0.5",0.1875"DIA STOP HOLE DRILLED AT THE CRACK END. THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR WITH MATERIAL AMS4911- 0.090" SHEET AS REPAIR DOUBLER. REPAIR SIZE 11.5"X10" THIS REPAIR IS TIME LIMITED FOR REPEAT INSP.  REFER EO NR B767-5430-36284-A
